# SDR UALA2009041601096

- Difficulty date: April 15, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 55,889 hours, 20,464 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR SLIDE LIGHT AT DOOR 1LT INOP.  RELAMPED EXTERIOR LIGHT.
